# SDR AALA202512185021

- Difficulty date: November 2, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 70,716 hours, 34,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN LATERAL EMERGENCY EXIT LIGHT ON LOWER DOOR FRAME 832 AT AFT GAL LEY AREA (1EA). REPLACED LATERAL EMERGENCY EXIT LIGHT ON LOWER DOOR FRAME 832 ATAFT GALLEY AREA (1EA) I.A.W A320FAM AMM 33-51-13-000-001-A  STEP 1 THRU 4.A (1) AND A320FAM AMM 33-51-13-400-001-A STEP 1 THRU 4.A (1) THRU (3), 4.D AND 4.F TEST IS OK. ATTACHED FORM ME 0470.
